# SDR UIEA2015111700666

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 41,329 hours, 5,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS INOPERATIVE& LT AISLE CEILING LIGHT, EMER, ABOVE ROW 44.  RELAMPED LT AISLE CEILING EMER  ABOVE ROW 44 IAW AMM 33-51-07-962-001.
